MathSciNet Relay Station
MathSciNet bibliographic data
MR2820947 34K13 (34K40 92D25)
Liu, Guirong; Yan, Jurang Existence of positive periodic solutions for neutral delay Gause-type predator-prey system. Appl. Math. Model. 35 (2011), no. 12, 5741–5750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement